# SDR 06FDEA2562

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FLAP VANE SUPPORT NR 3 TO TRACK FOUND WITH CORROSION.  RIGHT WING FLAP VANE SUPPORT NR 3 TO TRACK CORROSION REPAIRED AS PER FEDEX EA 1-5750-100682, WINGS - RIGHT HAND NR 3 FLAP VANE TO TRACK SUPPORT CORROSION REMOVAL AND REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
